Average Goldbach and the Quasi-Riemann Hypothesis

G. Bhowmik, I. Z. Ruzsa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that a good average order on the Goldbach generating function implies that the real parts of the non-trivial zeros of the Riemann zeta function are strictly less than 1. This together with existing results establishes an equivalence between such asymptotics and the Riemann Hypothesis.

Original languageEnglish
Pages (from-to)51-56
Number of pages6
JournalAnalysis Mathematica
Volume44
Issue number1
DOIs
Publication statusPublished - Mar 1 2018

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this